# SDR 2007UALA00937

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 23,227 hours, 8,985 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  [SUP 06-01-07]  FAULT TRACED TO AN INTERNAL LEAK IN THE CAPTAIN'S OXYGEN MASK STOWAGE BOX. REPLACED BOX.
